Skip to Content

How long side effects ater stopping methylprednisolone, anxiety?

Responses (3)

kaismama 6 Jan 2013

The half life is 18 hrs. That means in 4 days it would be completely out of your system, at that time you aren't having side effects of a drug.

Delila 7 Jan 2013

Hi, this medication should be stopped using a tapering process, discontinuation of Methylprednisolone this way will greatly reduce side effects/withdrawal symptoms. Have you already stopped taking this medication?

endlessPred 7 Jan 2013

Hope you did not stop on your own. If so contact a doctor immediately. Depending upon dosing you may have a very difficult withdrawal.

On the other hand, if you did the doctor prescribed taper, the side effects will slowly disappear over the next week or so. If not, see the doctor. If you have used this for a long term it will take much longer as your body readjusts. Again, the doctor ought to have discussed this with you.

I suggest a call to the doctor or nurse will give you many answers and help with any difficulties you may be experiencing.without further information about your treatment, we can only suggest outcome.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Citalopram - how long does this take to work?

Posted 23 Apr 2012 3 answers

Nervous About Starting Zoloft :/?

Posted 7 May 2015 1 answer

Gabaoentin side effects?

Posted 15 Oct 2015 3 answers